# SDR SIMA20150331006

- Difficulty date: March 31, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 27,944 hours, 23,527 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 14522101007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CUT OUT STRUCTURE HAS SURFACE CORROSION AT LOWER FWD NUTPLATE HOLE.  PERFORMED ERS-EM-52MR-1186 FOUND TO BE ACCEPTED AS IS.
